Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Feeling pain and burning sensation in between leg after masturbation. Is that prostate problem?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 575 Questions
Hi doctor.From yesterday I felt pain , burning sensation in between my leg. It just happened after
masterbation.After that When I went to sleep it gone but again in morning during office hours it started.I am facing problem to sit down.I am married person.Is that prostate problem? Some times irretation spreaded to anal and testis also.Please suggest.Is that any infection or something else.I am just 27 years old.Does it effect my sex life? I am very worried.
Posted Wed, 23 Jan 2013 in Men's Health
Answered by Dr. Rajiv goel 47 minutes later
Dear Sir,

You are experiencing back pain with radiation to the leg as well as testis and anal region. You should get yourself investigated with ultrasound KUB and urinalysis to rule out any urological pathology. Once these tests have been done and the results are available you are unlikely to have urological problem.

You will have to see orthopaedician for the backache and the radiation. Till you wait for your reports you should take rest, sleep on hard mattress, not lift any heavy weights and start yourself on analgesics.

It shall not affect your sex life but kindly do not indulge into any sexual activity at this point of time.


Rajiv Goel
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor